Vincent Thilliez

Professeur des universités - Mathématiques
CNU : SECTION 25 - MATHEMATIQUES
    +33 (0)3 20 43 68 79
M2 - 207
vincent_thilliez.jpg

Vincent Thilliez

Professeur des universités - Mathématiques

Publications

Publications dans des revues à comité de lecture

  1. Classes de Gevrey non isotropes dans les domaines de type fini de C2, volume spécial en l'honneur de Szolem Mandelbrojt, Journal d'Analyse Mathématique 60 (1993), 259-305
  2. Interpolation Gevrey dans les domaines de type fini de C2, Mathematische Zeitschrift 212 (1993), 555-580
  3. Caractérisation tangentielle des classes de Carleman de fonctions holomorphes, Bulletin de la Société Mathématique de France 122 (1994), 487-504
  4. Extension Gevrey et rigidité dans un secteur, Studia Mathematica 117 (1995), 29-41
  5. Régularité Gevrey au sens de Beurling ou Roumieu pour l'opérateur d" dans des ouverts non bornés, Mathematische Zeitschrift 221 (1996), 21-39
  6. Prolongement dans des classes ultradifférentiables et propriétés de régularité des compacts de Rn, Annales Polonici Mathematici 63 (1996), 71-88
  7. Sur les fonctions composées ultradifférentiables, Journal de Mathématiques Pures et Appliquées 76 (1997), 499-524
  8. Division et extension dans des classes de Carleman de fonctions holomorphes, in : Singularities Symposium - Lojasiewicz 70, Banach Center Publications 44 (1998), 233-246
  9. Hilbert-valued forms and barriers on weakly pseudoconvex domains, Publicacions Matemàtiques 42 (1998), 423-433
  10. Germes de détermination infinie dans des classes lisses, Manuscripta Mathematica 99 (1999), 203-222
  11. On closed ideals in smooth classes, Mathematische Nachrichten 227 (2001), 143-157 PDF
  12. A sharp division estimate for ultradifferentiable germs, Pacific Journal of Mathematics 205 (2002), 237-256  PDF
  13. Bounds for quotients in rings of formal power series with growth constraints, Studia Mathematica 151 (2002), 49-65  PDF
  14. Division by flat ultradifferentiable functions and sectorial extensions, Results in Mathematics 44 (2003), 169-188  PDF
  15. Infinite determinacy on a closed set for smooth germs with non-isolated singularities, Proceedings of the American Mathematical Society 134 (2006), 1527-1536  PDF
  16. On the stability of analytic germs under ultradifferentiable perturbations, Journal of Mathematical Analysis and Applications 328 (2007), 1141-1151  PDF
  17. On quasianalytic local rings, Expositiones Mathematicae. 26 (2008), 1-23  PDF
  18. Smooth solutions of quasianalytic or ultraholomorphic equations, Monatshefte für Mathematik 160 (2010), 443-453  PDF
  19. Lojasiewicz ideals in Denjoy-Carleman classes, Studia Mathematica 216 (2013), 35-46  PDF
  20. Estimates for Weierstrass division in ultradifferentiable classes, Journal of Mathematical Analysis and Applications 440 (2016), 421-436 PDF
  21. Functions with ultradifferentiable powers, Results in Mathematics 75 (2020), article #79 PDF

Notes et autres travaux

  1. Classes de Gevrey non isotropes et interpolation dans les domaines de type fini de C2, Comptes Rendus de l'Académie des Sciences, série I - Mathématiques 313 (1991), 671-674
  2. Quasianalyticité généralisée pour les classes de Carleman holomorphes dans le disque, Comptes Rendus de l'Académie des Sciences, série I - Mathématiques 317 (1993), 937-940
  3. Interpolation Gevrey dans les domaines de type fini de C2, in: 'Topics in Complex Analysis, Banach Center Publications 31 (1995), 359-365
  4. Quelques propriétés de quasi-analyticité, Gazette des Mathématiciens 70 (1996), 49-68
  5. On the Non-Extendability of Quasianalytic Germs, manuscrit (2010)  PDF